# SDR SWAA085837

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 46,228 hours, 38,606 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shaft
- Part number: 121762
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - NR 1 ENGINE UNABLE TO MAINTAIN CLIMB POWER.  FOUND NR 1 ENG VBV FLEX SHAFT SHEARED.  REMOVED AND REPLACED VBV MOTOR & SHAFT PER MM.
